https://www.gofundme.com/rasing-to-upgrade-the-bipolar-writer-blog This is my GoFundMe under my real name David TC (I wasn’t sure if I could get the funds if I used my Pen Name James Edgar Skye.) Thank … Continue reading The Bipolar Writer Needs Help… Again
As the year comes to an end, I would like to recap what 2018 has been for me. This year was filled with so many ups and downs. Tears have … Continue reading A Swim Upstream And Lessons Learnt
This blog post is not “mental health” update. Instead, this is an update for The Bipolar Writer Collaborative blog and its writers, readers, and collaborators. As of today, the domain … Continue reading Changing the Domain Name Here
The Bipolar Writer Collaborative Mental Health Blog is what I consider a safe place for those who are suffering from mental illness. A place where each of us can tell … Continue reading Share Your Story – A Mental Health Safe Place Pt. 2
These posts have been helpful in the past so it is great to open the floor to my fellow followers and bloggers to what topics the Bipolar Writer should discuss here. I would love your feedback.
I had some time today, so I thought it was time to expand my contributor blogger family. Since introducing new contributor bloggers on The Bipolar Writer blog. It has been … Continue reading Contributor Writers on The Bipolar Writer Blog
If you have been following my blog, you know that I have been working since November of 2017 on my memoir. All the money donated since that time has been put into a fund to pay the artist that is creating a cover so I can self-publish. Every cent that I have is going for that purpose.
My writer’s ink has literally dried up in the last few weeks. At first it was a “I’m too busy” thing, then it was a “people are helping me access … Continue reading A New Kind of Stigma
50 minutes later, via many diversions down alleys due to flooded streets, I’m finally wheeled into the mental hospital. I’m starting to think that now, finally, I can get some rest and get my meds. I’m starting to go through withdrawal. It’d been 36 hours since I’d taken them.